MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10027
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, at the start of the case, ready to collect the initial checkpoints for a cori tka procedure, after propping the tablet up on a mayo stand to start case, it kept blacking out every 8 minutes.Surgery was delayed more than 30 min.No other complications were reported.
 
Additional Manufacturer Narrative
H6: the cori tablet p/n rob10027 s/n (b)(6) used for treatment was not made available to the designated complaint unit for evaluation thus, visual inspection and functional testing could not be performed.A relationship between the reported event and the device could not be established as the product was not returned.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, factors that may have contributed to the reported symptom may have been associated with a cable/connector electrical component failure, esd (electro static discharge) interference that causes the tablet to shut off to prevent current overload, or firmware.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
 
Additional Manufacturer Narrative
H3, h6: the cori tablet p/n rob10027 s/n (b)(6) used in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The evaluation followed performance verification for the cori tablet.The screen blacked out for several seconds during testing.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.The most likely cause of this event is esd interference and tablet firmware that causes the tablet to shut off to prevent current overload.Further investigation into the reported failure is being conducting to determine if additional actions are required.
 
Additional Manufacturer Narrative
Section h6 was updated.Section h10: the cori tablet p/n rob10027 s/n (b)(6) used in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The evaluation followed performance verification for the cori tablet.The screen blacked out for several seconds during testing.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the part number or serial number and scope of this complaint, and no further escalation action is required.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.The most likely cause of the reported issue is related to esd interference and/or signal noise which caused the tablet to shut off to prevent current overload.Further investigation into the reported failure is being conducting to determine if additional actions are required.Initial changes were implemented with a firmware and cable update and additional corrective actions have been initiated.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference: (b)(4).

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key11263436
Report Number3010266064-2021-00075
Device Sequence Number11599000
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public00885556757451
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10027
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer08/04/2021
09/29/2021
02/07/2025
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date08/04/2021
09/30/2021
02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown